Change search
CiteExportLink to record
Permanent link

Direct link
Cite
Citation style
  • apa
  • harvard1
  • ieee
  • modern-language-association-8th-edition
  • vancouver
  • Other style
More styles
Language
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Other locale
More languages
Output format
  • html
  • text
  • asciidoc
  • rtf
Bounds on exponential sums over small multiplicative subgroups
KTH, School of Engineering Sciences (SCI), Mathematics (Dept.).ORCID iD: 0000-0003-4734-5092
2007 (English)In: Additive Combinatorics / [ed] Grantville, A; Nathanson, MB; Solymosi, J, 2007, Vol. 43, 55-68 p.Conference paper, Published paper (Refereed)
Abstract [en]

We show that there is significant cancellation in certain exponential sums over small multiplicative subgroups of finite fields, giving an exposition of the arguments by Bourgain and Chang [6].

Place, publisher, year, edition, pages
2007. Vol. 43, 55-68 p.
Series
CRM Proceedings & Lecture Notes, ISSN 1065-8580 ; 43
National Category
Mathematics
Identifiers
URN: urn:nbn:se:kth:diva-39125ISI: 000259487700005ISBN: 978-0-8218-4351-2 (print)OAI: oai:DiVA.org:kth-39125DiVA: diva2:439870
Conference
CRM-Clay School on Additive Combinatorics Location: Univ Montreal, Montreal, Canada, Date: APR 05, 2006
Available from: 2011-09-09 Created: 2011-09-08 Last updated: 2011-09-09Bibliographically approved

Open Access in DiVA

No full text

Authority records BETA

Kurlberg, Pär

Search in DiVA

By author/editor
Kurlberg, Pär
By organisation
Mathematics (Dept.)
Mathematics

Search outside of DiVA

GoogleGoogle Scholar

isbn
urn-nbn

Altmetric score

isbn
urn-nbn
Total: 17 hits
CiteExportLink to record
Permanent link

Direct link
Cite
Citation style
  • apa
  • harvard1
  • ieee
  • modern-language-association-8th-edition
  • vancouver
  • Other style
More styles
Language
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Other locale
More languages
Output format
  • html
  • text
  • asciidoc
  • rtf